MAUDE Adverse Event Report: TELEFLEX INCORPORATED LMA ATOMIZATION; NEBULIZER, MEDICINAL, NON-VENTILATORY (ATOMIZER)

TELEFLEX INCORPORATED LMA ATOMIZATION; NEBULIZER, MEDICINAL, NON-VENTILATORY (ATOMIZER)
Model Number IPN049182
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Intranasal mucosal atomization device not working properly.When in use, it sprays a stream rather than atomizing.

Brand Name
LMA ATOMIZATION
Common Device Name
NEBULIZER, MEDICINAL, NON-VENTILATORY (ATOMIZER)
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key17860581
Report Number17860581
Device Sequence Number5692908
Product Code CCQ
UDI-Device Identifier14026704626547
UDI-Public(01)14026704626547
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/27/2023
Report Date (Section F) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN049182
Device Catalogue NumberMAD300
Device Lot Number73G2200372
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/27/2023